# SDR 00FDEA00778

- Difficulty date: November 14, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-22
- Aircraft serial: 19082
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: Activated
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT ALTITUDE WARN WENT OFF.  PERFORMED AIR CONDITIONING AND PRESSURIZATION OPERATION TEST.  CHECKED GOOD TWO TIMES.  AC OK FOR SERVICE PER B727 JET RUN HANDBOOK 7-13.
